# SDR USAA001503

- Difficulty date: September 11, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N606AU
- Make and model: Boeing 757225
- Aircraft serial: 22202
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Part time: 51,129 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C-3, TRANSITION ANGLE CORRODED, 1 INCH, CORROSION LEVEL 1, C53-155-02, AT STA 1298 - STA 1303, LBL 24.  INSTALLED NEW ANGLE SUPPORT PER SRM 51-10-00.  (X)
